MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GAUZE,BORDERED,2" X 2"(1" X 1"PAD)STRL

Medline Industries, LP MEDLINE; GAUZE,BORDERED,2" X 2"(1" X 1"PAD)STRL
Catalog Number MSC3222
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Rash (2033)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "out of a box of 15 3 of the bandages are sticking to her mother¿s skin to the point where they stick like glue and she has a very hard time removing them." "she indicates that due to the difficulty of her removing them it is causing a rash on her mother¿s skin." "out of a box of 15 3 of the bandages are sticking to her mother¿s skin to the point where they stick like glue and she has a very hard time removing them." "she indicates that due to the difficulty of her removing them it is causing a rash on her mother¿s skin.".
 
Additional Manufacturer Narrative
The customer reported that out of a box of 15, 3 of the bandages were sticking to her mother's skin to the point where they stick like glue, she had a very hard time removing them, and due to the difficulty of removing them it was causing a rash on her mother's skin.The customer did not send in a sample or provide a lot number so a more detailed investigation could not be conducted; since no lot number was provided, the supplier could not be identified and contacted, and trending was reviewed for msc3222 with no additional complaints in the last 24 months.This complaint could not be confirmed.Sample required to determine cause; the division will continue to monitor trending through the quarterly trend reports, and if any additional information becomes available, the complaint will be reopened and re-evaluated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GAUZE,BORDERED,2" X 2"(1" X 1"PAD)STRL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50754420
Report Number1417592-2026-39213
Device Sequence Number9148857
Product Code NAD
UDI-Device Identifier40080196751830
UDI-Public40080196751830
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC3222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown